MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT1 ANALYZER

ABBOTT POINT OF CARE I-STAT1 ANALYZER
Catalog Number 04P75-01R
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat analyzer sn (b)(4) that yielded suspected discrepant glucose results on multiple patients.There was no patient information available at the time of this report.Customer reports they ran cartridge lots h17265b and h17234 on a different analyzer and there have been no issues.I-stat(313271): glucometer: chemistry analyzer: result: 71, 42, 50.Result: 50, 42, 41.Result: 79, 52, 34.Result: 61, 48, 51.Result: 76, 48, 54.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 04/24/2018.Failure analysis did not reproduce the complaint.Analyzer s/n (b)(4) functioned according to specification during testing and produced results that were within the acceptable values.A rocketware search spanning six months revealed no similar incidents and no evidence of a trend.No deficiency has been identified.
 
Event or Problem Description
Na.

Brand Name
I-STAT1 ANALYZER
Common Device Name
I-STAT1 ANALYZER
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key7260911
Report Number2245578-2018-00037
Device Sequence Number16433648
Product Code CGA
UDI-Device Identifier00054749003600
UDI-Public00054749003600
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K001387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04P75-01R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/18/2018
Supplement Date Received by Manufacturer04/24/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1